RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1954, Volume 18, Issue 5  


On the problem of imbedding fields
I. R. Shafarevich
389
The radical in generalized $Q$-rings
V. A. Andrunakievich
419
On the integral representation of functions continuous on several rays (generalization of the Fourier integral)
M. M. Dzhrbashyan
427
On a recurrence relation connected with the Abel–Goncharov interpolation problem
M. A. Evgrafov
449
On the theory of implicit functions
E. V. Kolesova
461
Approximate integration of systems of ordinary differential equations of the first order by the method of S. A. Chaplygin
B. N. Babkin
477
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019